Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 16, NWS Cleveland, OH

March 19, 2020Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 19, 2020, 9:01 AM EDT for Lorain County, Ohio. It took effect at Mar 19, 2020, 11:23 AM EDT. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 9:01 AM EDT (13:01 UTC)
In effect from
Mar 19, 2020, 11:23 AM EDT
Expired
Mar 20, 2020, 5:26 PM EDT
In force
30 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.99 ft at Mar 20, 2020, 8:00 AM EDT.

actionminormoderate5101503/1903/2003/21
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

372 
WGUS41 KCLE 191301
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
901 AM EDT Thu Mar 19 2020

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-192100-
/O.NEW.KCLE.FL.W.0016.200319T1523Z-200320T0600Z/
/ELRO1.1.ER.200319T1523Z.200319T1800Z.200320T0000Z.NO/
901 AM EDT Thu Mar 19 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Black River At Elyria
* until late tonight.
* At 8 AM the stage was 9.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and rise to 
  near 9.7 feet by this afternoon. The river will fall below flood 
  stage by this evening.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
5 follow-up statements
014 
WGUS81 KCLE 191931
FLSCLE
Flood Statement
National Weather Service Cleveland OH
331 PM EDT Thu Mar 19 2020

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Killbuck Creek Near Killbuck
  Eagle Creek Above Findlay
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-200330-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-200321T0000Z/
/ELRO1.1.ER.200319T1318Z.200320T0000Z.200320T1800Z.NO/
331 PM EDT Thu Mar 19 2020

...Flood warning extended until Friday evening...The flood warning 
continues for
  The Black River At Elyria.
* Until Friday evening. 
* At  3:15 PM Thursday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 10.2 feet later this evening. The 
  river will fall below flood stage Friday afternoon.
* At 11.0 feet...Flooding along the East Branch of the Black River on
  Foster Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC075-169-200330-
/O.EXT.KCLE.FL.W.0013.000000T0000Z-200324T0900Z/
/KILO1.1.ER.200319T1425Z.200320T1800Z.200324T0300Z.NO/
331 PM EDT Thu Mar 19 2020

...Flood warning extended until late Monday night...The flood warning
continues for
  The Killbuck Creek Near Killbuck.
* Until late Monday night. 
* At  3:00 PM Thursday the stage was...15.3 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.7 feet by Friday afternoon. The 
  river will fall below flood stage Monday night.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC063-200330-
/O.EXT.KCLE.FL.W.0015.000000T0000Z-200320T2320Z/
/FECO1.1.ER.200319T0837Z.200320T0900Z.200320T1720Z.UU/
331 PM EDT Thu Mar 19 2020

...Flood warning extended until Friday evening...The flood warning 
continues for
  The Eagle Creek Above Findlay.
* From late this afternoon until Friday evening.
* At  3:00 PM Thursday the stage was...8.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage again early tonight and rise 
  to near 9.8 feet by Friday morning. The river will fall below 
  flood stage by Friday evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

OHC155-200330-
/O.CON.KCLE.FL.W.0017.000000T0000Z-200321T1920Z/
/PHAO1.1.ER.200319T1545Z.200320T1900Z.200321T1320Z.UU/
331 PM EDT Thu Mar 19 2020

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* Until Saturday afternoon. 
* At  3:00 PM Thursday the stage was...10.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 10.7 feet by late this afternoon. The 
  river will fall below flood stage Saturday morning.
* At 14.0 feet...Several homes will become threatened with 
  evacuations possible in the Town of Braceville. Eagle Creek, 
  McConnell East, and Braceville Robinson Roads will be impassable.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
BM
299 
WGUS81 KCLE 200124
FLSCLE
Flood Statement
National Weather Service Cleveland OH
924 PM EDT Thu Mar 19 2020

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-200923-
/O.CON.KCLE.FL.W.0016.000000T0000Z-200321T0000Z/
/ELRO1.1.ER.200319T1318Z.200320T0015Z.200320T1800Z.NO/
924 PM EDT Thu Mar 19 2020

The flood warning continues for
  The Black River At Elyria.
* Until Friday evening. 
* At  8:15 PM Thursday the stage was...10.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Friday afternoon.
* At 11.0 feet...Flooding along the East Branch of the Black River on
  Foster Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
648 
WGUS81 KCLE 200835
FLSCLE
Flood Statement
National Weather Service Cleveland OH
435 AM EDT Fri Mar 20 2020

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Eagle Creek At Phalanx Station
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-201634-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-200321T1000Z/
/ELRO1.1.ER.200319T1318Z.200320T1200Z.200321T0400Z.NO/
435 AM EDT Fri Mar 20 2020

...Flood warning extended until Saturday morning...The flood warning 
continues for
  The Black River At Elyria.
* Until Saturday morning. 
* At  4:15 AM Friday the stage was...10.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 11.2 feet by this morning. The river 
  will fall below flood stage late tonight.
* At 11.0 feet...Flooding along the East Branch of the Black River on
  Foster Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC075-169-201634-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200323T2200Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200323T1600Z.NO/
435 AM EDT Fri Mar 20 2020

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Monday evening. 
* At  4:00 AM Friday the stage was...16.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.6 feet by Saturday morning. The 
  river will fall below flood stage Monday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-201634-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-200321T1900Z/
/PHAO1.1.ER.200319T1545Z.200320T1400Z.200321T1300Z.UU/
435 AM EDT Fri Mar 20 2020

...Flood warning extended until Saturday afternoon...The flood 
warning continues for
  The Eagle Creek At Phalanx Station.
* Until Saturday afternoon. 
* At  4:00 AM Friday the stage was...10.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 11.6 feet by late this morning. The 
  river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton 
  Roads will be flooded and impassable. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
086 
WGUS81 KCLE 201422
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1022 AM EDT Fri Mar 20 2020

...The flood warning continues for the following river in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-202222-
/O.CON.KCLE.FL.W.0016.000000T0000Z-200321T1000Z/
/ELRO1.1.ER.200319T1318Z.200320T1800Z.200321T0400Z.NO/
1022 AM EDT Fri Mar 20 2020

The flood warning continues for
  The Black River At Elyria.
* Until Saturday morning. 
* At  9:15 AM Friday the stage was...10.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 11.2 feet by this afternoon. The river 
  will fall below flood stage late tonight.
* At 11.0 feet...Flooding along the East Branch of the Black River on
  Foster Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
357 
WGUS81 KCLE 202126
FLSCLE
Flood Statement
National Weather Service Cleveland OH
526 PM EDT Fri Mar 20 2020

...The flood warning is cancelled for the following rivers in Ohio...

  Black River At Elyria

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-210525-
/O.EXT.KCLE.FL.W.0018.200320T2312Z-200321T1200Z/
/WDVO1.1.ER.200320T2312Z.200321T0000Z.200321T0600Z.NO/
526 PM EDT Fri Mar 20 2020

...Flood warning extended until Saturday morning...The flood warning 
continues for
  The Portage River At Woodville.
* From this evening until Saturday morning.
* At  4:30 PM Friday the stage was...8.7 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
  9.1 feet by this evening. The river will fall below flood stage by 
  late tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park and is out of banks in Pemberville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-202156-
/O.CAN.KCLE.FL.W.0016.000000T0000Z-200321T1000Z/
/ELRO1.1.ER.200319T1318Z.200320T1230Z.200320T2010Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning is cancelled for 
  The Black River At Elyria.
* At  5:15 PM Friday the stage was...9.3 feet. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-210525-
/O.CON.KCLE.FL.W.0019.200321T0000Z-200321T1800Z/
/PRGO1.1.ER.200321T0000Z.200321T0600Z.200321T1200Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Scioto River Near Prospect.
* From this evening until Saturday afternoon.
* At  5:00 PM Friday the stage was...8.9 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this evening and rise to near
  9.1 feet by late tonight. The river will fall below flood stage by 
  Saturday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-210525-
/O.CON.KCLE.FL.W.0013.000000T0000Z-200324T1400Z/
/KILO1.1.ER.200319T1425Z.200321T1200Z.200324T0800Z.NO/
526 PM EDT Fri Mar 20 2020

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* Until Tuesday morning. 
* At  5:00 PM Friday the stage was...16.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by Saturday morning. The 
  river will fall below flood stage Tuesday morning.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 19, 6:28 AM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 19, 6:28 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
628 AM EDT Thu Mar 19 2020

.SYNOPSIS...
A warm front will lift northwards into the area Thursday
afternoon and evening as a low moves from the Central Plains
towards the Great Lakes. As the low moves east across the Great
Lakes, it will drag a strong cold front across the area Friday
morning and afternoon. Behind the front, high pressure will
build east across the area through the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Patchy dense fog continues across much of the area this morning
and should continue for at least the next several hours before
dissipating by mid to late morning. Other than that, made minor
tweaks to hourly temperatures/dew points for the next couple of
hours.

Previous Discussion...
Rain has finally exited the eastern most portion of the area,
leaving an abundance of low level moisture in its wake. This has
lead to some places reporting dense fog, albeit very sporadic.
For this reason, have included mention of patchy fog through
tomorrow morning. Lows tonight remain fairly warm in the low to
mid 40s.

Attention then turns to later this afternoon and evening as a
warm front lifts northwards into our area. Isentropic lift aloft
accompanied by a strong h850 jet will transport an abundance of
Gulf of Mexico moisture northwards into our area with PWATS
nearing 1.50 inches. These values easily exceed the daily max
PWAT values indicated in SPC sounding climatologies for ILN/PBZ.
Given recent rainfall yesterday afternoon/evening, soil moisture
remains over 50% for much of the southeast portion of our area,
so it won't take much for area rivers to rise into minor flood.

The warm front is expected to pass into our area sometime around
0Z with enough instability of a few hundred J/kg of MUCAPE to
support a slight chance of thunder. There will be ongoing
convection across the lower Ohio Valley/Missouri Valley as the
warm front lifts into our area. Although instability appears
weak, a strong LLJ will develop along the axis of convection
just to the southwest of our area, enhancing low level shear
(0-1km) in excess of 40-50 knots. A quick spin up is certainly
not out of the question during this timeframe (0-3Z Friday).

After this initial round of convection, several CAMs suggest a
break in precipitation for a few hours as our area remains
situated under the warm sector. Precipitation will return late
Thursday night and early Friday morning with several differing
solutions on the placement and timing of the showers and
thunderstorms. Wherever this second round of showers and
thunderstorms develops, there will be a marginal chance for
severe weather given the high shear/low CAPE environment.

A third round of showers and thunderstorms is expected early
Friday afternoon as a strong cold front moves east across the
area. There is still uncertainty on surface instability given
the several rounds of convection expected to move through the
area Thursday night through Friday morning. However, bulk shear
values of 70-80 knots and impressive low level hodographs will
be supportive of low-topped thunderstorms and potentially
supercells Friday afternoon, mainly across the eastern portion
of our area.

Along with the chance of severe thunderstorms, winds will also
become a big concern both ahead and behind the cold front.
BUFKIT profiles show strong winds of 50 knots about 1000 feet
above the surface Friday morning. There is the possibility that
these gusts could be transported down to the surface by the
convective showers and/or thunderstorms. Immediately behind the
front, there is a brief window early Friday afternoon for gusty,
synoptic winds. Superadiabatic temperature profiles and strong
cold air advection indicate the potential to mix several
thousand feet above the surface, tapping into winds up to 45 mph
which could be brought down to the surface.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
By Friday night most precipitation will be done and over with.
Continued cold air advection with northerly flow coupled with
clearing skies (due to the dry airmass behind the cold front) should
allow temperatures to dip into the mid 20s by Saturday morning. High
pressure begins building in across the northern Great Lakes and into
Ontario on Saturday. This will continue the trend of clearing skies
on Saturday with mostly sunny conditions. The cold airmass will keep
it from getting very warm though with projected high temperatures in
the mid 30s Saturday afternoon. Much of the same is expected
Saturday night with lows dipping into the mid 20s again. By Sunday,
temperatures begin to rebound with highs back into the low 40s
(though this is still below normal). Sunday night lows in the low
30s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
An upper-level trough that develops across the central CONUS allows
southerly advection of warm, moist air to the region on Monday,
introducing a chance of rain all day Monday, especially for
northeast Ohio and northwest Pennsylvania. Beyond Monday,
uncertainty increases but it looks like the next best chance for
precipitation will be on Wednesday with a low pressure system moving
across the lower Great Lakes or Ohio Valley region.

During the long term period, temperatures continuously trend up with
high temperatures on Monday in the mid to upper 40s increasing to
the mid 50s by Wednesday.

&&

.AVIATION /12Z Thursday THROUGH Monday/...
Mostly LIFR ceilings with pockets of IFR/LIFR visbys due to
patchy dense fog across the area this morning. Ceilings and
visbys are expected to lift to IFR/MVFR by the late morning.

Attention then turns to this evening where a warm front will
lift northwards into the area, spreading rain, and potentially
some thunder, across the TAF sites. This will result in brief
periods of IFR visibilities with the heaviest pockets of rain.
Near the end of the TAF period, concern for LLWS increases with
50-60 knots about 2000 feet above the surface. This threat will
begin this evening and last into tomorrow morning as the surface
front lags behind the upper front.

.OUTLOOK...Non-VFR expected in rain showers and/or thunderstorms Thursday
evening into Friday.

&&

.MARINE...
Deepening low pressure moving northeast across the Great Lakes will
bring a warm front north across the lake later this evening.
Southerly winds of around 20 knots will develop after sunset this
evening shifting to out of the southwest during the overnight hours.
Decided not to issue a Small Craft Advisory yet because cold Lake
Erie waters will result in a stout inversion in the marine boundary
layer and uncertainty is high regarding how much of the strong low-
level jet winds actually make it down to the surface. A cold front
associated with the aforementioned low pressure system will sweep
across the area on Friday. Winds behind the front will quickly shift
to out of the northwest Friday afternoon. Strong cold air advection
will be in place behind the front, allowing stronger winds to mix
down to the surface. Due to stronger winds (up to 25 knots) and
onshore flow, looks like a Small Craft Advisory will likely be
needed Friday and most of Friday night. High pressure builds across
the Great Lakes on Saturday and Sunday, allowing quiet weather
conditions to ensue. East to northeast winds of 15-20 knots develop
Sunday afternoon/evening, which could result in high water levels on
the west end of Lake Erie. Weak pressure gradient keeps winds and
waves low on Monday and Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Kahn
MARINE...Saunders
Hazardous weather outlook, Mar 19, 5:43 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
543 AM EDT Thu Mar 19 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200945-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
543 AM EDT Thu Mar 19 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Storms may approach severe levels with gusty winds later this
evening and tonight across Northwest and North-Central OH. Primary
threat is wind gusts up to 60 mph. Additional rainfall of a half
inch to an inch may lead to nuisance flooding in poor drainage and
low- lying areas. Additional rises are possible on area rivers.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Southwest and west wind gusts of 35-45 mph are possible Friday
morning and afternoon. A second round of storms may develop late
Friday morning and early Friday afternoon. If these storms develop,
gusty winds up to 60 mph are possible, mainly along and south of a
line extending from Marion to Cleveland and points east.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-200945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
543 AM EDT Thu Mar 19 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 19, 5:25 AM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
525 AM EDT Thu Mar 19 2020

OHZ003-006>010-017>023-027>033-036>038-047-191200-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-
Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Including the cities of Toledo, Bowling Green, Port Clinton,
Fremont, Sandusky, Lorain, Findlay, Tiffin, Norwalk, Medina,
Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield,
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead,
Millersburg, and Mount Vernon
525 AM EDT Thu Mar 19 2020

...PATCHY DENSE FOG POSSIBLE THROUGH THIS MORNING...

Patchy dense fog has developed across Northern Ohio this morning.
Visibilities will mostly drop to a mile or less, although several
sites have reported visibilities as low as a quarter mile.
Drivers should use caution, slow down and use the low beam setting
when traveling this morning. Fog should begin to dissipate by
later this morning.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 12:43 AM EDTRiver Flood WarningCLEHolmes, Wayne6 days
Mar 19, 3:55 AM EDTRiver Flood WarningCLEStark8 hr
Mar 19, 4:31 AM EDTRiver Flood WarningCLEHancock17 hr
Mar 19, 12:13 PM EDTRiver Flood WarningCLETrumbull26 hr
Mar 19, 3:39 PM EDTSmall Craft AdvisoryCLE42 hr

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.